On characterizing the solution sets of pseudolinear programs

V. Jeyakumar, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

62 Citations (Scopus)


This paper provides several new and simple characterizations of the solution sets of pseudolinear programs. By means of the basic properties of pseudolinearity, the solution set of a pseudolinear program is characterized, for instance, by the equality that {Mathematical expression}, for each feasible point x, where {Mathematical expression} is in the solution set. As a consequence, we give characterizations of both the solution set and the boundedness of the solution set of a linear fractional program.
Original languageEnglish
Pages (from-to)747-755
Number of pages9
JournalJournal of Optimization Theory and Applications
Issue number3
Publication statusPublished - 1 Dec 1995
Externally publishedYes


  • linear fractional programs
  • pseudolinear programs
  • Solution sets

ASJC Scopus subject areas

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics


Dive into the research topics of 'On characterizing the solution sets of pseudolinear programs'. Together they form a unique fingerprint.

Cite this